MAUDE Adverse Event Report: ABBOTT MEDICAL KIT IMPLANTABLE SLIM TIP LEAD, 50CM; DRG LEAD

ABBOTT MEDICAL KIT IMPLANTABLE SLIM TIP LEAD, 50CM; DRG LEAD
Model Number MN10450-50A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient's l5 lead was fractured, and the l3 lead had low impendences.Surgical intervention was undertaken wherein both leads were explanted and replaced.

Brand Name
KIT IMPLANTABLE SLIM TIP LEAD, 50CM
Common Device Name
DRG LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24560700
Report Number1627487-2026-01145
Device Sequence Number12968939
Product Code PMP
UDI-Device Identifier05415067025531
UDI-Public(01)05415067025531(10)AB2340(17)190612
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2019
Device Model NumberMN10450-50A
Device Catalogue NumberMN10450-50A
Device Lot NumberAB2340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG; DRG LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight70 KG